Anaphylaxis is an acute, potentially life-threatening allergic multisystemic hypersensitivity reaction. Although the anaphylaxis incidence is not clearly known, serious reactions are seen at a rate of approximately 1-3 per 10,000. Drugs are among the most common causes of anaphylactic reactions. Triptorelin acetate treatment aims to alleviate the clinical symptoms of early pubertal development, the psychological consequences and the effects on growth. Triptorelin acetate is major long-acting gonadotropin releasing hormone (GnRH) analogue. Our case diagnosed with central precocious puberty was being followed up by the pediatric endocrinology department when anaphylaxis occurred following an injection at the 18th month of treatment. Anaphylaxis with Triptorelin acetate has been reported in only two cases in the literature. Although the risk of anaphylaxis with this drug is low, the possibility should be considered and appropriate measures taken.